# SDR ASAA2019071530100

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 7,162 hours, 1,908 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ENG 1 HP TIP CONTROL FAULT GROUNDED - YES. PERFORMED TSM 75-22-00-810-819-A AND IDLE TEST AMM 73-29-00-740-803-A TEST OK NO MAINT ACTION REQUIRED PER TSM 75-22-00-810-819-A. A/C OK FOR SERVICE
